# SDR ASAA0080543

- Difficulty date: September 2, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX-DURING SCHEDULED 30K CHECK THE AFT CARGO COMPARTMENT STUB FRAME SHEAR TIE AT STA 1212, LONG 29L TO 29R WAS FOUND TO BE CORRODED.REPAIRED PER SRM.
